# SDR SIMA2992

- Difficulty date: October 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GGG - FLT 3313 - CREW REPORTED EMERGENCY LIGHTS WOULD ONLY STAY ON FOR 10-15 SECONDS THEN GO OUT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK OF EMERGENCY LIGHTS WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
